Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Dissipative periodic processes
HTML articles powered by AMS MathViewer

by J. E. Billotti and J. P. Lasalle PDF
Bull. Amer. Math. Soc. 77 (1971), 1082-1088
  • Jack K. Hale, Dynamical systems and stability, J. Math. Anal. Appl. 26 (1969), 39–59. MR 244582, DOI 10.1016/0022-247X(69)90175-9
  • Marshall Slemrod, Asymptotic behavior of periodic dynamical systems on Banach spaces, Ann. Mat. Pura Appl. (4) 86 (1970), 325–330. MR 296464, DOI 10.1007/BF02415724
  • Constantine M. Dafermos, An invariance principle for compact processes, J. Differential Equations 9 (1971), 239–252; erratum, ibid. 10 (1971), 179–180. MR 291596, DOI 10.1016/0022-0396(71)90078-7
  • Marianito Cruz A. and Jack K. Hale, Stability of functional differential equations of neutral type, J. Differential Equations 7 (1970), 334–355. MR 257516, DOI 10.1016/0022-0396(70)90114-2
  • M. Slemrod and E. F. Infante, An invariance principle for dynamical systems on Banach space: application to the general problem of thermoelastic stability, Instability of continuous systems (IUTAM Sympos., Herrenalb, 1969), Springer, Berlin, 1971, pp. 215–221. MR 0669402
  • Constantine M. Dafermos, Asymptotic stability in viscoelasticity, Arch. Rational Mech. Anal. 37 (1970), 297–308. MR 281400, DOI 10.1007/BF00251609
  • Marshall Slemrod, Nonexistence of oscillations in a nonlinear distributed network, J. Math. Anal. Appl. 36 (1971), 22–40. MR 282028, DOI 10.1016/0022-247X(71)90016-3
  • 8. J. E. Billotti, Dissipative functional differential equations, Ph.D. Dissertation, Brown University, Providence, R. I., 1969.
  • Norman Levinson, Transformation theory of non-linear differential equations of the second order, Ann. of Math. (2) 45 (1944), 723–737. MR 11505, DOI 10.2307/1969299
  • 10. R. Ressig, G. Sansone and R. Conti, Nichtlineare Differential gleichungen höhrer Ordnung, Edizioni Cremonese, Roma, 1969.
  • V. A. Pliss, Nonlocal problems of the theory of oscillations, Academic Press, New York-London, 1966. Translated from the Russian by Scripta Technica, Inc; Translation edited by Harry Herman. MR 0196199
  • Felix E. Browder, On a generalization of the Schauder fixed point theorem, Duke Math. J. 26 (1959), 291–303. MR 105629
  • Taro Yoshizawa, Asymptotic stability of solutions of an almost periodic system of functional-differential equations, Rend. Circ. Mat. Palermo (2) 13 (1964), 209–221. MR 185224, DOI 10.1007/BF02849529
  • Taro Yoshizawa, Stability theory by Liapunov’s second method, Publications of the Mathematical Society of Japan, vol. 9, Mathematical Society of Japan, Tokyo, 1966. MR 0208086
  • G. Stephen Jones, Asymptotic fixed point theorems and periodic systems of functional-differential equations, Contributions to Differential Equations 2 (1963), 385–405. MR 158135
  • G. Stephen Jones, Periodic motions in Banach space and applications to functional-differential equations, Contributions to Differential Equations 3 (1964), 75–106. MR 163039
  • Jack K. Hale, Synchronization by diffusive coupling, Proceedings of the Conference “Topological Methods in Differential Equations and Dynamical Systems” (Kraków-Przegorzały, 1996), 1998, pp. 17–31. MR 1661319
  • J. P. LaSalle, A study of synchronous asymptotic stability, Ann. of Math. (2) 65 (1957), 571–581. MR 85408, DOI 10.2307/1970065
  • Taro Yoshizawa, Extreme stability and almost periodic solutions of functional-differential equations, Arch. Rational Mech. Anal. 17 (1964), 148–170. MR 166458, DOI 10.1007/BF00253052
  • J. P. LaSalle, Stability theory for ordinary differential equations, J. Differential Equations 4 (1968), 57–65. MR 222402, DOI 10.1016/0022-0396(68)90048-X
  • Jack K. Hale, Geometric theory of functional-differential equations, Differential Equations and Dynamical Systems (Proc. Internat. Sympos., Mayaguez, P.R., 1965) Academic Press, New York, 1967, pp. 247–266. MR 0222413
  • 22. V. Lakshmikantham and S. Leela, Differential and integral inequalities. Vol. II, Academic Press, New York, 1969. 23. J. K. Hale, Lectures on functional differential equations, University of California, Los Angeles, Calif., 1968/69.
Similar Articles
Additional Information
  • Journal: Bull. Amer. Math. Soc. 77 (1971), 1082-1088
  • MSC (1970): Primary 34C35, 34J05; Secondary 34K15, 34K25
  • DOI:
  • MathSciNet review: 0284682